Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. TEECHLITE; PEN NEED;E
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. TEECHLITE; PEN NEED;E
Model Number
32G X 4MM
Medical Device Problem Code
Material Twisted/Bent (2981)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
Complaint received on techlite pen needles lot z58f2.The customer is claiming that about 30 needles were bent or bending (in use on the patient side of the needle).There was no needle at all on one of the pen needles.
New Search
Submit an Adverse Event Report
Brand Name
TEECHLITE
Common Device Name
PEN NEED;E
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL 95-035
MDR Report Key
9669783
Report Number
9613304-2020-00004
Device Sequence Number
19529000
Product Code
FMI
UDI-Device Identifier
10015482234321
UDI-Public
(01)10015482234321(17)20240501(10)Z58F2
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
PMA/510(K) Number
K143437
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/30/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
05/01/2020
Device Model Number
32G X 4MM
Device Catalogue Number
8647
Device Lot Number
Z58F2
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/13/2020
Initial Report FDA Received Date
02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1